Journal of Applied Mathematics and Physics

Vol.7 No.3(2019), Paper ID 91459, 8 pages

DOI:10.4236/jamp.2019.73051

 

Entropy Number of Diagonal Operator

 

Jin Chen, Wenjing Lu, Hanyue Xiao, Yanan Wang, Xin Tan

 

School of Science, Xihua University, Chengdu, China
School of Science, Xihua University, Chengdu, China
School of Science, Xihua University, Chengdu, China
School of Science, Xihua University, Chengdu, China
School of Science, Xihua University, Chengdu, China

 

Copyright © 2019 Jin Chen, Wenjing Lu, Hanyue Xiao, Yanan Wang, Xin Tan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Chen, J. , Lu, W. , Xiao, H. , Wang, Y. and Tan, X. (2019) Entropy Number of Diagonal Operator. Journal of Applied Mathematics and Physics, 7, 738-745. doi: 10.4236/jamp.2019.73051.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.